# SDR CA030627016

- Difficulty date: May 2, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Piper PA-30
- Aircraft time: 6,083 hours
- Engine: Lyc IO320B1A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Attach Fitting
- Part number: 2176000
- Condition: Broken
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR WOULD NO EXTEND WHEN SELECTED DOWN. EMERGENCY GEAR EXTENSION CARRIED OUT. LUG WAS FOUND BROKEN. THIS RESULTED IN JAMMING OF THE RETRACTION MECHANISM. THIS PART SHOULD BE INSPECTED FOR CRACKS AT INSPECTION. ALSO ATTENTION SHOULD BE PAID TO THIS AREA AFTER HARD LANDINGS, GEAR UP LANDING OR ANY TIME THE GEAR HAS BEEN EXTENDED ABOVE ANY EXTENSION AIRSPEED.
